Mercedes-AMG Motorsport eRacing - Important News and Updates

Discussion in 'Mercedes-AMG Motorsport eRacing' started by Robert Wiesenmüller, May 2, 2017.

Thread Status:
Not open for further replies.
  1. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Invitations for Zandvoort are sent.
     
  2. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    eRacing today 13:40 EU / 12:40 UK / 11:40 GMT:


    or on Mercedes-Benz Facebook
     
  3. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Invitations for Nürburgring are sent.
     
  4. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Updated timetable:
    08:45 GMT - Free Practice - 30 minutes
    09:15 GMT - Qualifying - 10 minutes
    09:25 GMT - Race - 20 minutes

    UK is +1 hour, EU is +2
    This was most certainly not my idea :D It has been done on request by Mercedes.
     
    • Like Like x 1
  5. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
  6. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
  7. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Technical details about the final event (how to get there, accomodation, equipment and race format) will be released next week.
     
  8. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Invitations for Spielberg sent.
     
  9. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Don't forget to reply to the invitations!
     
  10. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Updated Timetable for Spielberg:
    09:55 GMT - Free Practice - 30 minutes
    10:25 GMT - Qualifying - 10 minutes
    10:35 GMT - Race - 20 minutes

    UK is +1 hour, EU is +2

    VIP driver is Karl Wendlinger.
     
  11. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Do you wanna be a LIVE spectator for the final event of the Mercedes-AMG eRacing competition, October 13th at Hockenheim? There is an exclusive giveaway of Mercedes where they give away 100x 2 tickets for the VIP hospitality for Friday. In addition, you will also recieve free tickets for the whole DTM weekend!

    Watch the fastest RaceRoom drivers against the DTM stars, meet up with the RaceRoom crew and support your friends, teammates or community members that are competing in the eRacing competition:

    All you have to do is to complete this fun memory game. You can play it daily to increase your chances:
    https://www.mercedes-benz.com/de/mercedes-amg-dtm/dtm-memory-gewinnspiel/
     
    • Like Like x 1
    • Wonderful Wonderful x 1
  12. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    eRacing today 10:20 GMT (11:20 UK / 12:20 EU):


    or on Mercedes-Benz Facebook
     
  13. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    The last qualifier closes this evening already! It's the last oppurtunity to qualify for a race of the eRacing Competition.
     
  14. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Invitations for the last online race at Hockenheim are sent.

    That's it with leaderboard for this season. Thanks all for participating.
     
  15. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    Timetable for Hockenheim 2 confirmed (same as mentioned in the invitations):
    11:15 GMT (12:15 UK / 13:15 EU) - Free Practice - 30 minutes
    11:45 GMT (12:45 UK / 13:45 EU) - Qualifying - 10 minutes
    11:55 GMT (12:55 UK / 13:55 EU) - Race - 20 minutes

    VIP Driver is Lucas Auer.
     
  16. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
  17. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
    • Like Like x 2
    • Winner Winner x 1
  18. Robert Wiesenmüller

    Robert Wiesenmüller Esports / Events Beta tester

    Joined:
    Jun 9, 2015
    Ratings:
    +988 / 0
Thread Status:
Not open for further replies.